# SDR SIMA20140826010

- Difficulty date: August 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1453326003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT REPLACE CTR FUSELAGE IV TOP SKIN.  R & R CTR FUSELAGE IV TOP SKIN IAW SRM 51-40-02, 51-20-01, ETN EM-53-265 & ETN-EM-51-118.
